Hepatoma associated with anabolic steroid therapy

L. E. Holder, D. J. Gnarra, B. C. Lampkin, H. Nishiyama, P. Perkins

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

A patient with Fanconi's anemia who developed a hepatoma after 50 mth of therapy with anabolic steroids is reported. The lesion presented as a cold focal defect on a 99Tc(m) sulfur colloid scintigram, but was avascular on dynamic scintigraphy. Both the unusual avascularity of the hepatoma, and its association with anabolic steroid therapy are discussed. At autopsy a well differentiated liver cell carcinoma was found. The tumor contained no hemosiderosis. There was no evidence of cirrhosis.

Original languageEnglish (US)
Pages (from-to)638-642
Number of pages5
JournalUnknown Journal
Volume124
Issue number4
DOIs
Publication statusPublished - Jan 1 1975

    Fingerprint

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging

Cite this

Holder, L. E., Gnarra, D. J., Lampkin, B. C., Nishiyama, H., & Perkins, P. (1975). Hepatoma associated with anabolic steroid therapy. Unknown Journal, 124(4), 638-642. https://doi.org/10.2214/ajr.124.4.638